On the existence of solution for a $k$-dimensional system of three points nabla fractional finite difference equations

Document Type: Research Paper

Authors

1 Department of Mathematics‎, ‎Azarbaijan Shahid Madani University‎, ‎Tabriz‎, ‎Iran‎

2 Department of Mathematics‎, ‎Azarbaijan Shahid Madani University‎, ‎Tabriz‎, ‎Iran

Abstract

In this paper, we investigate the existence of solution for a k-dimensional system of three points nabla fractional finite difference equations. Also, we present an example to illustrate our result.

Keywords

Main Subjects



Volume 41, Issue 6
November and December 2015
Pages 1433-1444
  • Receive Date: 01 August 2014
  • Revise Date: 08 September 2014
  • Accept Date: 09 September 2014